CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Symplectic simulation of dark solitons motion for nonlinear Schrodinger equation 期刊论文
NUMERICAL ALGORITHMS, 2019, 卷号: 81, 期号: 4, 页码: 1485-1503
Authors:  Zhu, Beibei;  Tang, Yifa;  Zhang, Ruili;  Zhang, Yihao
Favorite  |  View/Download:10/0  |  Submit date:2020/01/10
Nonlinear Schrodinger equation  Ablowitz-ladik model  Symplectic methods  K-symplectic methods  Invariants  
Symplectic methods for the Ablowitz-Ladik discrete nonlinear Schrodinger equation 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2007, 卷号: 40, 期号: 10, 页码: 2425-2437
Authors:  Tang, Yifa;  Cao, Jianwen;  Liu, Xiangtao;  Sun, Yuanchang
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30